EconPapers    
Economics at your fingertips  
 

Positive Periodic Solutions for First-Order Neutral Functional Differential Equations with Periodic Delays

Zeqing Liu, Xin Li, Shin Min Kang and Young Chel Kwun

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

In this paper, two classes of first-order neutral functional differential equations with periodic delays are considered. Some results on the existence of positive periodic solutions for the equations are obtained by using the Krasnoselskii fixed point theorem. Four examples are included to illustrate our results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/185692.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/185692.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:185692

DOI: 10.1155/2012/185692

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:185692